File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Lyapunov-type inequalities for two-dimensional nonlinear partial systems

TitleOn Lyapunov-type inequalities for two-dimensional nonlinear partial systems
Authors
Issue Date2010
PublisherSpringerOpen. The Journal's web site is located at http://www.journalofinequalitiesandapplications.com
Citation
Journal Of Inequalities And Applications, 2010, v. 2010, article no. 504982 How to Cite?
AbstractWe establish a new Laypunov-type inequality for two nonlinear systems of partial differential equations and the discrete analogue is also established. As application, boundness of the two-dimensional Emden-Fowler-type equation is proved. Copyright © 2010 Lian-Ying Chen et al.
Persistent Identifierhttp://hdl.handle.net/10722/132179
ISSN
2010 Impact Factor: 0.879
2015 SCImago Journal Rankings: 0.478
ISI Accession Number ID
Funding AgencyGrant Number
National Natural Sciences Foundation of China10971205
Research Grants Council of the Hong Kong SAR, ChinaHKU7016/07P
HKU
Funding Information:

This research is supported by National Natural Sciences Foundation of China (10971205). It is also partially supported by the Research Grants Council of the Hong Kong SAR, China (Project no. HKU7016/07P) and an HKU Seed Grant for Basic Research.

References

 

DC FieldValueLanguage
dc.contributor.authorZhao, CJen_HK
dc.contributor.authorChen, LYen_HK
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2011-03-21T08:59:15Z-
dc.date.available2011-03-21T08:59:15Z-
dc.date.issued2010en_HK
dc.identifier.citationJournal Of Inequalities And Applications, 2010, v. 2010, article no. 504982en_HK
dc.identifier.issn1025-5834en_HK
dc.identifier.urihttp://hdl.handle.net/10722/132179-
dc.description.abstractWe establish a new Laypunov-type inequality for two nonlinear systems of partial differential equations and the discrete analogue is also established. As application, boundness of the two-dimensional Emden-Fowler-type equation is proved. Copyright © 2010 Lian-Ying Chen et al.en_HK
dc.languageengen_US
dc.publisherSpringerOpen. The Journal's web site is located at http://www.journalofinequalitiesandapplications.comen_HK
dc.relation.ispartofJournal of Inequalities and Applicationsen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleOn Lyapunov-type inequalities for two-dimensional nonlinear partial systemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1025-5834&volume=Article no. 504982&spage=&epage=&date=2010&atitle=On+Lyapunov-Type+Inequalities+for+Two-Dimensional+Nonlinear+Partial+Systems-
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1155/2010/504982en_HK
dc.identifier.scopuseid_2-s2.0-77956733799en_HK
dc.identifier.hkuros176737en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77956733799&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume2010en_HK
dc.identifier.spagearticle no. 504982-
dc.identifier.epagearticle no. 504982-
dc.identifier.isiWOS:000282953000001-
dc.publisher.placeGermanyen_HK
dc.identifier.scopusauthoridZhao, CJ=8922884000en_HK
dc.identifier.scopusauthoridChen, LY=36486017200en_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats